# SDR FDEA202506100887

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 76,409 hours, 28,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLT FOUND L1 DOOR SLIDE LIGHT INOP.   AMM: 33-51-06-2-1  REPLACED L1 DOOR SLIDE LIGHT LAMP P/N 767 REF B757  AMM 33-51-06-2-1 CHECKED GOOD OK FOR SERVICE
